Alert archive / Texas / Tornado Warnings in 2013
Tornado Warning 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Feb 10, 2013, 5:41 AM CST for Freestone County, Leon County, Limestone County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2013, 5:41 AM CST (11:41 UTC)
- Expired
- Feb 10, 2013, 6:30 AM CST
- In force
- 49 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Freestone County, TX, Leon County, TX, Limestone County, TX
The radar
The Ft Hood radar (KGRK), 168 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 9, 11:37 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
| Feb 10, 1:33 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 459 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 728 m²/s²
- 0-3 km storm-relative helicity
- 777 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
575
WFUS54 KFWD 101141
TORFWD
TXC161-289-293-101230-
/O.NEW.KFWD.TO.W.0001.130210T1141Z-130210T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
541 AM CST SUN FEB 10 2013
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN LEON COUNTY IN NORTHEAST TEXAS...
* UNTIL 630 AM CST
* AT 541 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF
JEWETT...MOVING NORTHEAST AT 50 MPH.
* THE TORNADO WILL BE NEAR...
JEWETT AROUND 550 AM CST...
BUFFALO AROUND 600 AM CST...
OAKWOOD AROUND 620 AM CST...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 183 AND 197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
&&
LAT...LON 3156 9572 3155 9576 3148 9572 3125 9633
3135 9631 3133 9638 3141 9642 3170 9583
3167 9580 3169 9579 3169 9578 3160 9577
3162 9575 3165 9575 3162 9571
TIME...MOT...LOC 1141Z 243DEG 42KT 3137 9628
$$4 follow-up statements
329
WWUS54 KFWD 101159
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
559 AM CST SUN FEB 10 2013
TXC293-101209-
/O.CAN.KFWD.TO.W.0001.000000T0000Z-130210T1230Z/
LIMESTONE TX-
559 AM CST SUN FEB 10 2013
...THE TORNADO WARNING FOR SOUTHEASTERN LIMESTONE COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.
LAT...LON 3156 9572 3155 9576 3148 9572 3134 9610
3143 9625 3150 9624 3170 9583 3167 9580
3169 9578 3163 9579 3160 9577 3162 9575
3165 9575 3162 9571
TIME...MOT...LOC 1159Z 243DEG 42KT 3146 9606
$$
TXC161-289-101230-
/O.CON.KFWD.TO.W.0001.000000T0000Z-130210T1230Z/
FREESTONE TX-LEON TX-
559 AM CST SUN FEB 10 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CST FOR NORTHERN
LEON AND SOUTHEASTERN FREESTONE COUNTIES...
AT 559 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS
LOCATED NEAR BUFFALO...MOVING NORTHEAST AT 50 MPH.
THE TORNADO WILL BE NEAR...
OAKWOOD AROUND 615 AM CST...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 183 AND 197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
TAKE SHELTER NOW! DO NOT WAIT FOR VISUAL CONFIRMATION AS NIGHTTIME
TORNADOES ARE ESPECIALLY DANGEROUS. MOVE UNDERGROUND OR TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.
&&
LAT...LON 3156 9572 3155 9576 3148 9572 3134 9610
3143 9625 3150 9624 3170 9583 3167 9580
3169 9578 3163 9579 3160 9577 3162 9575
3165 9575 3162 9571
TIME...MOT...LOC 1159Z 243DEG 42KT 3146 9606
$$113
WWUS54 KFWD 101210
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
610 AM CST SUN FEB 10 2013
TXC161-101221-
/O.CAN.KFWD.TO.W.0001.000000T0000Z-130210T1230Z/
FREESTONE TX-
610 AM CST SUN FEB 10 2013
...THE TORNADO WARNING FOR SOUTHEASTERN FREESTONE COUNTY IS
CANCELLED...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 192 AND 197.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.
LAT...LON 3158 9573 3156 9572 3155 9576 3148 9572
3134 9610 3146 9608 3148 9611 3162 9579
3160 9577 3162 9575 3165 9575 3162 9571
TIME...MOT...LOC 1211Z 255DEG 39KT 3145 9594
$$
TXC289-101230-
/O.CON.KFWD.TO.W.0001.000000T0000Z-130210T1230Z/
LEON TX-
610 AM CST SUN FEB 10 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CST FOR
NORTHEASTERN LEON COUNTY...
AT 611 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS
LOCATED 6 MILES EAST OF BUFFALO...MOVING EAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
OAKWOOD AROUND 620 AM CST...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 183 AND 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.
&&
LAT...LON 3158 9573 3156 9572 3155 9576 3148 9572
3134 9610 3146 9608 3148 9611 3162 9579
3160 9577 3162 9575 3165 9575 3162 9571
TIME...MOT...LOC 1211Z 255DEG 39KT 3145 9594
$$136
WWUS54 KFWD 101218
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 AM CST SUN FEB 10 2013
TXC289-101230-
/O.CON.KFWD.TO.W.0001.000000T0000Z-130210T1230Z/
LEON TX-
618 AM CST SUN FEB 10 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CST FOR
NORTHEASTERN LEON COUNTY...
AT 618 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS
LOCATED 9 MILES SOUTH OF OAKWOOD...MOVING EAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
RURAL NORTHEASTERN LEON COUNTY AT 630 AM CST
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 183 AND 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.
&&
LAT...LON 3158 9573 3157 9572 3155 9576 3148 9572
3140 9593 3150 9597 3156 9592 3162 9580
3160 9577 3161 9576 3165 9575 3162 9571
TIME...MOT...LOC 1218Z 255DEG 39KT 3147 9585
$$595
WWUS54 KFWD 101227
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
627 AM CST SUN FEB 10 2013
TXC289-101237-
/O.EXP.KFWD.TO.W.0001.000000T0000Z-130210T1230Z/
LEON TX-
627 AM CST SUN FEB 10 2013
...THE TORNADO WARNING FOR NORTHEASTERN LEON COUNTY EXPIRES AT 630 AM
CST...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 183 AND 190.
AT 627 AM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.
LAT...LON 3158 9573 3157 9572 3155 9576 3148 9572
3140 9593 3150 9597 3156 9592 3162 9580
3160 9577 3161 9576 3165 9575 3162 9571
TIME...MOT...LOC 1227Z 255DEG 39KT 3149 9574
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Feb 10, 5:35 AM CST, 6 minutes earlier.
Area forecast discussion, Feb 10, 5:35 AM CST, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 535 AM CST SUN FEB 10 2013 .AVIATION... /12Z TAFS/ THUNDER WILL IMPACT WACO WITHIN THE FIRST HOUR OF THE 12Z TAF... BUT CONVECTION HAS ALREADY PUSHED EAST OF METROPLEX TERMINALS. STORMS WILL STILL DISRUPT EARLY MORNING ARRIVALS/DEPARTURES... PARTICULARLY THOSE THROUGH THE CEDAR CREEK CORNERPOST. A PACIFIC FRONT WILL SWEEP THROUGH BY MID-MORNING...RESULTING IN GUSTY WEST WINDS THE REMAINDER OF THE DAY. THE DIRECTION WILL BE PRIMARILY DUE WEST (270 DEGREES)...ALTHOUGH EXPECT MORE OF A NORTHERLY COMPONENT AT WACO. SPEEDS WILL NOT BE STRONG ENOUGH FOR SIGNIFICANT CROSSWIND ISSUES. WINDS WILL BE LIGHT AND VARIABLE OVERNIGHT...LIKELY MORE NORTHERLY THAN ANY OTHER DIRECTION. THE CONTINENTAL FRONT ASSOCIATED WITH OUR PRECIPITATION-PRODUCING STORM SYSTEM WILL INVADE BEFORE THE MORNING PUSH MONDAY...ASSURING NORTH FLOW. 25 && .PREV DISCUSSION... /ISSUED 248 AM CST SUN FEB 10 2013/ LINE OF THUNDERSTORMS CONTINUES TO PROGRESS THROUGH THE CWA EARLY THIS MORNING WITH A THREAT OF SEVERE WIND/HAIL ALONG IT. MOST OF THE CONVECTION REMAINS SLIGHTLY ELEVATED...BUT ACROSS THE FAR SOUTHEAST ZONES THERE IS A THREAT FOR SOME SURFACE BASED CONVECTION AND A LOW TORNADO THREAT WHERE A TORNADO WATCH HAS BEEN ISSUED. BECAUSE THE UPPER LEVEL LOW IS BEGINNING TO CURVE OFF TO THE NORTH...THE SOUTHERN PART OF THE LINE OF STORMS IS LOSING ITS FORWARD MOMENTUM AND WILL TAKE A FEW HOURS LONGER TO CLEAR THE SOUTHEASTERN CWA. WILL CONTINUE CHANCE TO LIKELY POPS THIS MORNING SOUTHEAST OF A PARIS TO TERRELL TO KILLEEN LINE. ALL PRECIP SHOULD BE OUT OF THE CWA BY MIDDAY...BUT SOME MID-HIGH CLOUDS WILL CONTINUE TO STREAM ACROSS THE REGION DURING THE AFTERNOON. THERE SHOULD BE ENOUGH SUNSHINE TO ALLOW HIGH TEMPS TO REBOUND TO NEAR 70 DEGREES WITH WESTERLY WINDS AT 5 TO 15 MPH. A SHORTWAVE WILL TRACK ACROSS CENTRAL AND SOUTHEAST TEXAS MONDAY. AHEAD OF THE SHORTWAVE MID LEVEL CLOUDS WILL INCREASE OVER THE SOUTHEAST HALF OF THE CWA TONIGHT AND SHOULD LIMIT RADIATIONAL COOLING IN THIS AREA. IN CLEAR AREAS ACROSS THE NORTHWEST LOWS SHOULD DROP OFF INTO THE MID 30S TO NEAR 40. THE SHORTWAVE SHOULD BE STRONG ENOUGH TO ALLOW SOME MID LEVEL PRECIPITATION TO DEVELOP BY MONDAY MORNING. THERE WILL BE A BIT OF DRY AIR FOR THIS PRECIP TO WORK THROUGH BEFORE IT CAN REACH THE GROUND...AND THE BRUNT OF THE QPF IS EXPECTED JUST TO OUR SOUTHEAST. HOWEVER WILL CARRY A SLIGHT CHANCE OF SHOWERS IN THE SOUTHEAST ZONES MONDAY. ANOTHER STRONG UPPER LEVEL LOW WILL MOVE INTO NORTHERN NEW MEXICO MONDAY NIGHT AND RESULT IN STRONG WARM ADVECTION AND ISENTROPIC LIFT ACROSS NORTH TEXAS AHEAD OF IT. SCATTERED TO NUMEROUS SHOWERS AND PERHAPS A FEW ELEVATED STORMS ARE EXPECTED TO DEVELOP LATE MONDAY NIGHT AND CONTINUE INTO MIDDAY TUESDAY. MOST OF THE RAIN SHOULD COME TO AN END TUESDAY AFTERNOON AS A DRY SLOT MOVES IN FROM THE WEST. A COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY AFTERNOON WITH GUSTY NORTH WINDS AND TEMPS DROPPING INTO THE 40S BEHIND IT. THE UPPER LOW WILL TRACK WEST TO EAST ACROSS OKLAHOMA TUESDAY EVENING...AND WRAP AROUND PRECIPITATION WILL PRIMARILY AFFECT OKLAHOMA BUT COULD BRUSH THE NORTHERN COUNTIES. SURFACE TEMPS CONTINUE TO LOOK A BIT TOO WARM FOR SNOW...AND BY THE TIME THEY GET COOL ENOUGH...MODEL SOUNDINGS INDICATE A LACK OF MOISTURE IN THE ICE NUCLEI LAYER. IT IS STILL POSSIBLE THAT A FEW SNOWFLAKES MAY MIX IN WITH ANY RAIN SHOWERS ALONG THE RED RIVER TUESDAY EVENING...BUT RIGHT NOW THE RISK LOOKS TOO LOW TO MENTION CONSIDERING ANY IMPACTS WOULD BE NEGLIGIBLE WITH SURFACE TEMPS WELL ABOVE 32. ALL PRECIP SHOULD END BY MIDNIGHT AND CLOUDS WILL CLEAR THE AREA WITH TEMPS DROPPING INTO THE 30S BY WEDNESDAY AM. GENERALLY CLEAR AND PLEASANT WEATHER WILL PREVAIL WEDNESDAY AND THURSDAY WITH TEMPS NEAR FEBRUARY NORMALS. ANOTHER FRONT IS EXPECTED BY THURSDAY NIGHT OR FRIDAY...WITH QUITE A BIT OF MODEL SPREAD ON THE TIMING. THE ECMWF HAS AN OUTLIER 500MB PATTERN WITH A BIT MORE TROUGHING TO OUR NORTHWEST FRIDAY AND SUBSEQUENTLY IS THE ONLY MODEL THAT PRODUCES PRECIP BEHIND THE FRONT. WILL KEEP THE FORECAST DRY BUT MENTION CLOUDY SKIES FOR FRIDAY. EITHER WAY TEMPS WILL COOL A BIT BY FRIDAY AND SATURDAY WITH HIGHS IN THE 50S AND LOWS NEAR FREEZING. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 43 62 45 52 / 10 5 10 50 70 WACO, TX 70 44 63 45 60 / 40 10 20 50 50 PARIS, TX 68 38 61 40 48 / 40 5 10 30 70 DENTON, TX 70 37 62 42 49 / 10 5 10 50 70 MCKINNEY, TX 69 35 61 42 49 / 10 5 10 50 70 DALLAS, TX 70 44 62 46 52 / 10 5 10 50 70 TERRELL, TX 68 41 62 44 53 / 30 5 10 40 70 CORSICANA, TX 70 46 61 46 57 / 50 10 20 40 60 TEMPLE, TX 69 47 63 46 63 / 50 10 20 50 50 MINERAL WELLS, TX 69 37 63 42 50 / 10 5 10 60 50 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/92
Hazardous weather outlook, Feb 10, 3:20 AM CST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 320 AM CST SUN FEB 10 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 320 AM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY THIS MORNING...PRIMARILY ALONG AND EAST OF THE I-35 CORRIDOR. SOME OF THE STORMS ARE EXPECTED TO BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. TORNADIC STORMS WILL ALSO BE POSSIBLE...PARTICULARLY IN AREAS ALONG AND SOUTHEAST OF A LINE FROM KILLEEN...TO MEXIA...TO PALESTINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED THUNDERSTORMS ARE EXPECTED LATE MONDAY NIGHT THROUGH TUESDAY MORNING. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS MORNING...MAINLY ALONG AND EAST OF THE I-35 CORRIDOR. 25
In the hours before
Special weather statement, Feb 10, 3:52 AM CST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
352 AM CST SUN FEB 10 2013
TXZ135-146-101045-
HENDERSON TX-NAVARRO TX-
352 AM CST SUN FEB 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
NAVARRO COUNTY
HENDERSON COUNTY
AT 349 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG WINDS ON THE NORTHERN EDGE OF A COMPLEX OF THUNDERTORMS. THE
STRONGEST WINDS WERE OCCURRING ACROSS THE SOUTHEAST HALF OF NAVARRO
COUNTY AND ACROSS CENTRAL HENDERSON COUNTY. SOUTH WINDS OF 30 MPH
WITH GUSTS UP TO 55 MPH ARE POSSIBLE THROUGH 5 AM.
LAT...LON 3225 9547 3201 9600 3201 9606 3180 9649
3180 9652 3191 9679 3195 9681 3236 9590
3230 9544
TIME...MOT...LOC 0949Z 262DEG 13KT 3223 9570 3183 9659Local storm report, Feb 10, 3:53 AM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
353 AM CST SUN FEB 10 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG LUELLA 33.57N 96.55W
02/10/2013 GRAYSON TX EMERGENCY MNGR
MAJOR DAMAGE TO HOUSE ON QUAIL RUN ROADSpecial weather statement, Feb 10, 4:22 AM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
422 AM CST SUN FEB 10 2013
TXZ161-101045-
LIMESTONE TX-
422 AM CST SUN FEB 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN LIMESTONE COUNTY
AT 422 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES EAST OF MARLIN...MOVING NORTHEAST AT 40
MPH.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.
LAT...LON 3137 9670 3142 9673 3161 9637 3142 9624
3138 9631 3136 9632 3133 9637 3122 9660
TIME...MOT...LOC 1022Z 241DEG 34KT 3132 9662Special weather statement, Feb 10, 5:00 AM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 AM CST SUN FEB 10 2013
TXZ147-148-162-101130-
FREESTONE TX-LEON TX-ANDERSON TX-
500 AM CST SUN FEB 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN FREESTONE COUNTY
ANDERSON COUNTY
NORTHERN LEON COUNTY
AT 500 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF PALESTINE TO 16 MILES SOUTHEAST OF FAIRFIELD TO 22 MILES SOUTH OF
TEAGUE...MOVING NORTHEAST AT 50 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BUFFALO...ELKHART...
FRANKSTON AND PALESTINE.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.
LAT...LON 3160 9527 3154 9563 3149 9574 3145 9571
3123 9631 3156 9603 3177 9595 3179 9599
3187 9597 3188 9603 3191 9600 3195 9603
3195 9606 3200 9605 3209 9542 3185 9544
3182 9540 3176 9540 3167 9528
TIME...MOT...LOC 1100Z 247DEG 46KT 3189 9582 3159 9593
3134 9615Special weather statement, Feb 10, 5:23 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 AM CST SUN FEB 10 2013
TXZ161-162-175-101200-
LEON TX-LIMESTONE TX-ROBERTSON TX-
523 AM CST SUN FEB 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN LIMESTONE COUNTY
WEST CENTRAL LEON COUNTY
NORTHEASTERN ROBERTSON COUNTY
AT 523 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES SOUTH OF GROESBECK...MOVING NORTHEAST AT
50 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.
LAT...LON 3117 9659 3121 9662 3123 9660 3130 9665
3133 9667 3155 9633 3142 9625 3142 9621
3126 9610
TIME...MOT...LOC 1123Z 239DEG 45KT 3129 9654Special weather statement, Feb 10, 5:26 AM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 AM CST SUN FEB 10 2013
TXZ148-101200-
ANDERSON TX-
526 AM CST SUN FEB 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN ANDERSON COUNTY
AT 526 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
PALESTINE TO 5 MILES NORTHEAST OF PALESTINE TO 10 MILES SOUTHWEST OF
PALESTINE...MOVING EAST AT 60 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE PALESTINE...ELKHART AND
FRANKSTON.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SUNDAY MORNING FOR
EASTERN TEXAS.
LAT...LON 3151 9573 3155 9576 3156 9572 3164 9572
3180 9561 3205 9570 3208 9542 3185 9544
3183 9541 3177 9539 3175 9536 3174 9536
3174 9534 3167 9527 3161 9525
TIME...MOT...LOC 1126Z 264DEG 51KT 3194 9554 3181 9550
3165 9567The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 12:12 AM CST | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 48 min |
| Feb 10, 12:30 AM CST | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 45 min |
| Feb 10, 12:40 AM CST | Severe Thunderstorm Warning | FWD | Palo Pinto | 65 min |
| Feb 10, 12:59 AM CST | Special Weather Statement | FWD | Jack | 31 min |
| Feb 10, 1:13 AM CST | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 62 min |
| Feb 10, 1:24 AM CST | Severe Thunderstorm Warning | FWD | Parker | 66 min |
| Feb 10, 1:56 AM CST | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 64 min |
| Feb 10, 2:03 AM CST | Severe Thunderstorm Warning | FWD | Tarrant | 57 min |
| Feb 10, 2:10 AM CST | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 65 min |
| Feb 10, 2:27 AM CST | Severe Thunderstorm Warning | FWD | Johnson | 63 min |
| Feb 10, 2:30 AM CST | Severe Thunderstorm Warning | FWD | Denton | 45 min |
| Feb 10, 2:42 AM CST | Severe Thunderstorm Warning | FWD | Collin, Grayson | 63 min |
| Feb 10, 2:46 AM CST | Severe Thunderstorm Warning | FWD | Bell | 59 min |
| Feb 10, 2:51 AM CST | Severe Thunderstorm Warning | FWD | Falls, McLennan | 54 min |
| Feb 10, 2:54 AM CST | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 66 min |
| Feb 10, 3:26 AM CST | Severe Thunderstorm Warning | FWD | Rockwall | 34 min |
| Feb 10, 3:37 AM CST | Severe Thunderstorm Warning | FWD | Hunt | 53 min |
| Feb 10, 3:43 AM CST | Severe Thunderstorm Warning | FWD | Falls | 62 min |
| Feb 10, 3:47 AM CST | Severe Thunderstorm Warning | FWD | Kaufman | 58 min |
| Feb 10, 3:52 AM CST | Special Weather Statement | FWD | Henderson, Navarro | 53 min |
| Feb 10, 3:55 AM CST | Severe Thunderstorm Warning | FWD | Bell, Milam | 50 min |
| Feb 10, 4:22 AM CST | Special Weather Statement | FWD | Limestone | 23 min |
| Feb 10, 4:26 AM CST | Severe Thunderstorm Warning | FWD | Limestone | 64 min |
| Feb 10, 4:38 AM CST | Severe Thunderstorm Warning | FWD | Falls, Milam | 67 min |
| Feb 10, 5:00 AM CST | Special Weather Statement | FWD | Anderson | 30 min |
| Feb 10, 5:23 AM CST | Special Weather Statement | FWD | Limestone | 37 min |
| Feb 10, 5:26 AM CST | Special Weather Statement | FWD | Anderson | 34 min |
| Feb 10, 6:02 AM CST | Special Weather Statement | FWD | Anderson | 28 min |
Nearby
Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.